After starting to take co-codamol 30/500 I started to have problems geting and maintaining erections i was 44 years old at the time.now 10 years later and still taking co-codamol my erection problems have gradually got worse.could the co-codamol be causing the problem?
I am having erection problems, could Codcomol (codeine) be causing the problem?
Question posted by driver93 on 12 April 2011
Last updated on 5 December 2012 by bintang15
Yes my next door friend takes the same as you 30/500 of cocodimol and gets the erection problems bloked feeling when cuming not proper edaculation squirting some times numness half way down or other and some times not full erections and also lack of sex interest, lack of morning erections, so the answear is yes try and ask your Doctor for another pain killer lso cocodimol is adictive and can cause kidney promlems. Hope this helps.
Hello driver93. Yes, very much so. Long term use of Codeine can play havoc in some users with regards to erections, lack of libido. Regards, pledge
- Codeine uses and safety info
- Codeine prescribing info & package insert (for Health Professionals)
- Side effects of Codeine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.